# SDR KC8A2021110372

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N240CK
- Make and model: Amd FALCON20C5
- Aircraft serial: 024
- Aircraft time: 14,292 hours, 10,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: MY207214021
- Condition: Leaking
- Location: Cargo Bay
- Part time: 14,292 hours, 10,866 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BAGGAGE FIRE LIGHT COMING ON INTERMITTENTLY. INSPECTED AND FOUND NO EVIDENCE OF FIRE NOTED. COULD NOT DUPLICATE FAULT. FOUND AIR DUCT LEAKING AT CONNECTION. REPLACED AFT HOT AIR DUCT IN AFT CLOSET AREA WITH SERVICEABLE DUCT. RUN UP AND LEAK CHECK SATISFACTORY.
